# SDR MZZA99170

- Difficulty date: August 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79743
- Make and model: Boeing 727224
- Aircraft serial: 22252
- System (JASC): 5711 · Wing Spar
- Part: Front Spar
- Condition: Corrosion
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING S-CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, A 6 INCH BY 1.5 INCH AREA CORROSION WAS FOUND ON LEFT WING FRONT SPAR LOWER CHORD PLATE UPPER SURFACE BETWEEN FSS 551 AND FSS 557.  THE CORRODED SECTION WAS TRIMMED OUT AND REPAIRED PER ECRA NR 5710-01969.  (M)
